# SDR SIMA200816405

- Difficulty date: June 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 815203
- Part serial: 2004110883
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4498 - CREW REPORTED THE ODOR OF BURNING IN CABIN AND COCKPIT.  FLIGHT ATTENDANT REPORTED SLIGHT HAZE IN CABIN IN CLIMB APPROX 15 MIN AFTER TAKEOFF.   DISSIPATED QUICKLY (5MIN) WITH NR 1 BLEED AND RECIRCULATION FAN TURNED OFF.  DIVERTED INTO CMI.  AIRCRAFT REMOVED FROM SERVICE.  UPON INVESTIGATION FOUND NR 2 ACM TO BE SEIZED AND NR 2 RECIRCULATION FAN TO BE MAKING NOISE.  REMOVED AND REPLACE ACM AND NR 2 RECIRCULATION FAN.  NO FURTHER SMOKE OR ODORS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE. (A)
